# SDR SWAA2022030272233

- Difficulty date: February 12, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER LINER SUPPORT AFT SWEEPER SEAL ATTACH BRACKET CRACKED / [01] AFT GALLEY DOOR LOWER PAN ASSY REPLACED ON FAULT TTG8Q00ATHHN;[02] AUDIT C/W
